MathSciNet Relay Station
MathSciNet bibliographic data
MR2812954 (2012m:45004) 45G15 (35J60 35J91)
Chen, Wenxiong; Li, Congming Radial symmetry of solutions for some integral systems of Wolff type. Discrete Contin. Dyn. Syst. 30 (2011), no. 4, 1083–1093.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement